# SDR ASAA2022042338092

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 48,923 hours, 14,414 cycles
- System (JASC): 2310 · HF Communications System
- Part: Vhf Comm
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF RADIO #2 SHOWS FAIL. GROUNDED - YES. REPOWERED A/C OPS TEST VHF CONTROL PANEL NORMAL AND OK FOR SVC REF B737-800 AMM 23-12-31, GROUND VERIFICATION C/W OK.
